MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363590
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on the device analysis completed on 26feb2026.It was reported that the coil was unable to advance in catheter.The target lesion was located in the moderately tortuous internal iliac artery.An 8mm x 40cm interlock - 35 was selected for use.During the procedure, the coil became stuck in the distal portion of the catheter and could not be advanced.The coil and catheter were removed together, and the procedure was completed using with another of the same device.There were no patient complications as a result of this event.However, returned device analysis revealed main coil detachment.
 
Additional Manufacturer Narrative
Device evaluation by manufacturer: the device was returned for analysis.It was observed that the main coil, introducer sheath, and delivery wire were returned.Examination revealed that the main coil was bent and stretched at the primary coil section, with the arm coil detached.Additionally, the delivery sheath was bent, stretched, and detached at the interlocking arm.Dhr (device history record) review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review for the interlock 35 confirmed that events main coil unable to advance in catheter, main coil bent/kinked, detached/separated, stretched, and wire delivery bent/kinked are defined in the risk documentation and recorded in the prr.These events were considered during product risk analysis and are within the acceptable risk-benefit profile for the device.Conclusion: based on a thorough review of the complaint, the most probable cause was unintended use error caused or contributed to event instructions, as a parent 60 catheter was used instead of the recommended imager ii.Therefore, all compiled information on this investigation determines that the conclusion cause is unintended use error caused or contributed to event instructions since the interaction between the user and device, or sample, caused or contributed to the error.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24706013
Report Number2124215-2026-16692
Device Sequence Number18751814
Product Code KRD
UDI-Device Identifier08714729793014
UDI-Public(01)08714729793014(17)280330(10)36188636
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363590
Device Catalogue NumberM001363590
Device Lot Number0036188636
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown